MAUDE Adverse Event Report: Cordis US. Corp MYNXGRIP; Device, Hemostasis, Vascular

Cordis US. Corp MYNXGRIP; Device, Hemostasis, Vascular
Catalog Number MX6721
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, a 6f/7f mynxgrip vascular closure devices (vcd) failed to deploy the plug properly.Manual compression was held for 15 minutes and there were no reported injuries to the patient.The user shuttled down completely, there was no significant resistance during shuttle down, no unusual force was applied when retracting the sheath, there were no kinks in the sheath or device after removal, and the device storage temperature did not exceed 25 °c.A non-cordis sheath 5f × 10 was used.The device was used in the common femoral artery (cfa).Femoral artery suitability, including the vascular sheath introducer insertion angle, was verified on angiography or venography.The vessel type was arterial, the vessel diameter was verified to be at least 5 mm, there was little to no vessel tortuosity, and there was no peripheral vascular disease (pvd) or calcium near the puncture site.The device was stored and prepared according to the instructions for use (ifu).The mynx vascular closure device (vcd) was used during an interventional peripheral procedure using a retrograde approach.The deployer was mynx certified.The devices will not be returned for evaluation.
 
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.

Brand Name
MYNXGRIP
Common Device Name
Device, Hemostasis, Vascular
Manufacturer (Section D)
Cordis US. Corp
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14021 nw 60 avenue
miami lakes, FL 33014
+1(786)313-8372
MDR Report Key50914920
Report Number3004939290-2026-01344
Device Sequence Number5330440
Product Code MGB
UDI-Device Identifier10862028000410
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMX6721
Device Lot Number18608702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Terumo Pinnacle 5x10
Patient SexMale
Patient Weight162 LB